# SDR SWIA201642299

- Difficulty date: June 12, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 34,230 hours, 20,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS EVIDENCE OF CORROSION FROM APPROXIMATELY FS 1000.00 TO FS 1047.00.   REMOVED AND INSTALLED NEW AFT CARGO DOOR SILL IAW SRM.
